# SDR AALA201705179013

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 16,036 hours, 6,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 4c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 4C LOOSE, SECURED THE LIGHT, OK FOR SERVICE .                                         .
